Volume 10, Issue 2
The Entropy Condition for Implicit TVD Schemes

Yu-hua Wu & Hua-mo Wu

DOI:

J. Comp. Math., 10 (1992), pp. 155-166

Published online: 1992-10

Preview Full PDF 48 1108
Export citation
  • Abstract

A class of implicit trapezoidal TVD schemes is proven to satisfy a discrete convex entropy inequality and the solution sequence of such implicit trapezoidal schemes converges to the physically relevant solution for genuinely nonlinear scalar conservation laws. The results are extended for a class of generalized implicit one-leg TVD schemes.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-10-155, author = {}, title = {The Entropy Condition for Implicit TVD Schemes}, journal = {Journal of Computational Mathematics}, year = {1992}, volume = {10}, number = {2}, pages = {155--166}, abstract = { A class of implicit trapezoidal TVD schemes is proven to satisfy a discrete convex entropy inequality and the solution sequence of such implicit trapezoidal schemes converges to the physically relevant solution for genuinely nonlinear scalar conservation laws. The results are extended for a class of generalized implicit one-leg TVD schemes. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9348.html} }
TY - JOUR T1 - The Entropy Condition for Implicit TVD Schemes JO - Journal of Computational Mathematics VL - 2 SP - 155 EP - 166 PY - 1992 DA - 1992/10 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9348.html KW - AB - A class of implicit trapezoidal TVD schemes is proven to satisfy a discrete convex entropy inequality and the solution sequence of such implicit trapezoidal schemes converges to the physically relevant solution for genuinely nonlinear scalar conservation laws. The results are extended for a class of generalized implicit one-leg TVD schemes.
Yu-hua Wu & Hua-mo Wu. (1970). The Entropy Condition for Implicit TVD Schemes. Journal of Computational Mathematics. 10 (2). 155-166. doi:
Copy to clipboard
The citation has been copied to your clipboard